# SDR ASOA2016052814914

- Difficulty date: May 28, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.  COMPLIED WITH ECTC REO 601R-52-11-513, REV D.  PERMANENT REPAIR OF PASSENGER DOOR AFT DRAG ANGLE.
